IJPAM: Volume 76, No. 2 (2012)

THE DEGREE OF APPROXIMATION OF FUNCTIONS IN
THE HOLDER METRIC BY TRIANGULAR MATRIX
METHOD OF FOURIER SERIES

Sandeep Kumar Tiwari$^1$, Chandra Shekhar Bariwal$^2$
$^{1,2}$School of Studies in Mathematics
Vikram University
Ujjain (M.P.), 456 010, INDIA


Abstract. In this paper, a theorem on the degree of approximation of functions in the Holder metric by triangular matrix method of Fourier series has been established.

Received: November 5, 2011

AMS Subject Classification: 42B05, 42B08

Key Words and Phrases: Hölder metrics, degree of approximation, Fourier series, triangular matrix mean, Banach space

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 2